Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Lamictal cause Bloating? theo

Posted by poop'd-out on September 12, 2004, at 2:38:19

In reply to Can Lamictal cause Bloating?, posted by theo on September 10, 2004, at 16:05:51

> Ever since I started Lamictal, I have a bloated belly. Yes, I've gained 2-3 pounds but my belly feels tight and looks like I've gained more than that. Is this a side effect?
>
> It also caused me stomach problems and nausea at first, but that has gone away.


Yes, I had the same problem. My bloatedness unfortunately never went away, but did seem to fluctuate. I have been on it since last October.

Beth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:poop'd-out thread:389293
URL: http://www.dr-bob.org/babble/20040909/msgs/389910.html